×

zbMATH — the first resource for mathematics

Saddle points of Hamiltonian systems in convex problems of Lagrange. (English) Zbl 0248.49016

MSC:
49K15 Optimality conditions for problems involving ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rockafellar, R. T.,Conjugate Convex Functions in Optimal Control and the Calculus of Variations, Journal of Mathematical Analysis and Applications, Vol. 32, pp. 174-222, 1970. · Zbl 0218.49004 · doi:10.1016/0022-247X(70)90324-0
[2] Rockafellar, R. T.,Generalized Hamiltonian Equations for Convex Problems of Lagrange, Pacific Journal of Mathematics, Vol. 33, pp. 411-427, 1970. · Zbl 0199.43002
[3] Rockafellar, R. T.,Existence and Duality Theorems for Convex Problems of Bolza, Transactions of the American Mathematical Society, Vol. 159, pp. 1-40, 1971. · Zbl 0255.49007 · doi:10.1090/S0002-9947-1971-0282283-0
[4] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[5] Shell, K.,On Competitive Dynamical Systems, Differential Games and Related Topics, Edited by H. W. Kuhn and G. P. Szegö, North-Holland, Publishing Company, New York, New York, 1971. · Zbl 0254.90008
[6] Wijsman, R. A.,Convergence of Sequences of Convex Sets and Functions, Bulletin of the American Mathematical Society, Vol. 70, pp. 186-188, 1964. · Zbl 0121.39001 · doi:10.1090/S0002-9904-1964-11072-7
[7] Wijsman, R. A.,Convergence of Sequences of Convex Sets and Functions, II, Transactions of the American Mathematical Society, Vol. 123, pp. 32-45, 1966. · Zbl 0146.18204 · doi:10.1090/S0002-9947-1966-0196599-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.